SID.ir New Version

Paper Information

Journal:   MATHEMATICAL SCIENCES   JUNE 2011 , Volume 5 , Number 2; Page(s) 147 To 158.
 
Paper: 

Spline Collocation For Fredholm Integral Equations

 
 
Author(s):  Rashidinia J.*, Babolian E., Mahmoodi Z.
 
* DEPARTMENT OF MATHEMATICS, SCIENCE AND RESERCH BRANCH, ISLAMIC AZAD UNIVERSITY, TEHRAN, IRAN
 
Abstract: 
The collocation methods based on cubic B-spline, are developed to approximate solution of the second and first kind Fredholm integral equations. First we collocate the solution by B-spline and the Newton-Cotes formula is used to approximate integral. Convergence analysis has been investigated and proved that the quadratur rule is fourth order convergent. The presented methods are tested to the problem, and the absolute error in the solution are compared with existing methods [1, 2, 7, 10] to verify the accuracy and convergent nature of proposed methods.
 
Keyword(s): FREDHOLM INTEGRAL EQUATIONS, CUBIC B-SPLINE, NEWTON-COTES, COLLOCATION, CONVERGENCE ANALYSIS, REGULARIZATION
 
 
International related papers: 
 
Most related Highly related Moderately related Least related
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

RASHIDINIA, J., & BABOLIAN, E., & MAHMOODI, Z. (2011). SPLINE COLLOCATION FOR FREDHOLM INTEGRAL EQUATIONS. MATHEMATICAL SCIENCES, 5(2), 147-158. https://www.sid.ir/en/journal/ViewPaper.aspx?id=250639



Vancouver: Copy

RASHIDINIA J., BABOLIAN E., MAHMOODI Z.. SPLINE COLLOCATION FOR FREDHOLM INTEGRAL EQUATIONS. MATHEMATICAL SCIENCES. 2011 [cited 2022August09];5(2):147-158. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=250639



IEEE: Copy

RASHIDINIA, J., BABOLIAN, E., MAHMOODI, Z., 2011. SPLINE COLLOCATION FOR FREDHOLM INTEGRAL EQUATIONS. MATHEMATICAL SCIENCES, [online] 5(2), pp.147-158. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=250639.



 
  pdf-File
Yearly Visit 66
 
 
Latest on Blog
Enter SID Blog